# SDR 97ZZZX2086

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122JW
- Make and model: Lear 35A
- Aircraft serial: 217
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2327100029
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CMH - COULD NOT GET LEFT GEAR DOWN AND LOCKED.  REMOVED AND REPLACED GEAR ACTUATOR AND SWITCH.  CHECKED GEAR, OPS CHECKS GOOD.
